ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > ADULTS AND ADD/ADHD > Adults with ADD > Men with ADD/ADHD
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Men with ADD/ADHD This forum is for men to discuss issues related to being a man with AD/HD.

Reply
 
Thread Tools Display Modes
  #1  
Old 09-28-17, 10:01 PM
payattention80 payattention80 is offline
Newbie
 

Join Date: Sep 2017
Location: Michigan
Posts: 1
Thanks: 1
Thanked 1 Time in 1 Post
payattention80 is on a distinguished road
Balloon deflated early

Hello,
So Iím almost 19 years old and I was diagnosed with ADD when I was almost 16. I started on Concerta, then switched to Adderall, now i take Vyvanse. Since Iím a larger man (6 foot, 235 lbs.) and Iíve been taking these drugs for awhile my dosage is rather large. I take 80 mg in the morning before class and Iíve been doing that for almost a year.
So this happened recently, my girlfriend was over, and we were ďhaving some funĒ and everything was going fantastic. Anyway when I was about 70% to completion we stopped for a second so change positions but something was wrong. Imagine slowly letting the air out of a balloon. She could tell i was panicking, trying to stall while frantically trying to get blood flow south but it was no use and I gave up.
So thatís never happened to me before. Is it possible that my meds are the cause? Am I in medical trouble? My soldier has stood at attention since then, so is it possible that I just canít do the no pants dance while Iím on my meds? All other times I have done things successfully I hadnít been on my meds so I guess my main questions am I in ďcall the doctorĒ trouble or is this normal normal thing with Vyvanse?
Best Regards and thanks for the help,
The deflated Richard
Reply With Quote
The Following User Says Thank You to payattention80 For This Useful Post:
aeon (09-29-17)
  #2  
Old 09-29-17, 06:53 PM
TrapezoidPills TrapezoidPills is offline
Jr Member
 

Join Date: Jun 2017
Location: East Islip
Posts: 13
Thanks: 0
Thanked 8 Times in 5 Posts
TrapezoidPills is on a distinguished road
Re: Balloon deflated early

Stimulant dosages aren't correlated by weight at all, just letting you know.

And yes, ED is a fairly common side effect for Vyvanse and other stimulant medications, but talk to your doctor if you're concerned.
Reply With Quote
The Following 2 Users Say Thank You to TrapezoidPills For This Useful Post:
aeon (09-29-17), payattention80 (10-04-17)
  #3  
Old 10-06-17, 01:34 PM
Cadams2140 Cadams2140 is offline
Newbie
 

Join Date: Oct 2017
Location: Nj, usa
Posts: 3
Thanks: 0
Thanked 1 Time in 1 Post
Cadams2140 is on a distinguished road
Re: Balloon deflated early

Generally my soldier isn't at attention until the other side begins the engagement, and if we stop or switch positions I have a few seconds before my regiment is at ease. I have to be constantly stimulated throughout the act to sustain combat readiness.

Puns aside, I feel your pain.
Reply With Quote
Sponsored Links
  #4  
Old Today, 09:08 PM
ToneTone ToneTone is offline
ADDvanced Forum ADDvocate
 

Join Date: Apr 2008
Location: Philadelphia, pa
Posts: 1,836
Thanks: 1,706
Thanked 2,275 Times in 1,074 Posts
ToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond repute
Re: Balloon deflated early

This happens.

See if it happens again ... Though I hate to write that because too much attention to this expands it ...

So ... here's what I was told by one counselor. Go back to the incident in question and allow yourself to relax and call up as many details as you can. You want to think about exactly what you were feeling in the moment. What were you feeling and thinking in the moment prior to that moment? What were you feeling and thinking when you arrived at her place or she arrived at your place.

ADHD can be strange ... I once realized I was miserable in a relationship only because I started to fantasize about another woman that I wasn't all that into. Like, I was completely out of touch with what I was really feeling ... In this case, I was feeling ignored and really dismissed by this woman. It was only when I found myself fantasizing about another woman, that I paused and thought, what is going on? ... Then it hit me ... over the course of a day. Something is missing from my relationship. And I was right. We had a big argument in a few days, and she wanted to break up.

So for this one, you want to be fearless ... What were you thinking when you arrived at her place or her at your place? ... Notice everything ... Were you nervous? .. Were you looking far ahead to the great experience ... were you tired? ... any chance you had a difficult day? ...

Good luck. But no, this is usually only a problem when it occurs regularly over time.

Tone
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Vampire Diaries Game 5 Early Signup. Abi Chit-Chat 31 09-16-13 01:40 PM
Early fill problem? delaware13 Adderall 11 08-01-13 09:40 PM
Getting to bed early Jr1985 General ADD Talk 22 05-23-11 06:10 PM


All times are GMT -4. The time now is 11:46 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums